# SDR DXTR2014011701

- Difficulty date: January 3, 2014
- Submitted: January 17, 2014
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N837QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600685
- Aircraft time: 6,475 hours, 5,184 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: 65782021
- Part serial: NA
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL FUEL PROBE WIRES CHAFING IN SEVERAL SPOTS IN LT WING FUEL TANK FROM WHAT APPEARS TO BE THE RESULT OF TIE RAP RUBBING. R & R CHAFED WIRES & INSTALLED AND ROUTED LT WING FUEL HARNESS REF DWG 6528110, PROVIDED BY MFG ENGINEERING, WIRING DIAGRAM 28-40-01 AND IPC 28-40-00.  SECURED HARNESS AND CONNECTIONS.  REF O/A 529 FOR OPS CHECK AND CALIBRATION.
